SciELO - Scientific Electronic Library Online

 
vol.23 número3COMPENSATORS FOR SINGULAR CONTROL SYSTEMS WITH DELAYS IN OUTPUTSEXISTENCE OF SOLUTIONS FOR UNILATERAL PROBLEMS WITH L1 DATA IN ORLICZ SPACES índice de autoresíndice de materiabúsqueda de artículos
Home Pagelista alfabética de revistas  

Servicios Personalizados

Revista

Articulo

Indicadores

Links relacionados

Compartir


Proyecciones (Antofagasta)

versión impresa ISSN 0716-0917

Proyecciones (Antofagasta) v.23 n.3 Antofagasta dic. 2004

http://dx.doi.org/10.4067/S0716-09172004000300006 

 

Proyecciones
Vol. 23, No 3, pp. 281-291, December 2004.
Universidad Católica del Norte
Antofagasta - Chile

EXISTENCE OF SOLUTIONS FOR A DISCRETE NON LINEAR EIGENVALUE PROBLEM *

 

CONSTANDE NICOLAS B.

MANUEL BUSTOS V.

and

LUIS VERGARA B.

Universidad Austral de Chile, Chile

Correspondencia a:


ABSTRACT

In this article we expose some existence results on the solutions of the discrete non linear boundary value problem derived from Fisher’s continuous partial di.erential equations in steady state.


References

[1] S. S. Cheng and S. S. Lin. Existence and uniqueness theorems for nonlinear difference boundary value problems. Utilitas Math., 39, pp 167-186, (1991).        [ Links ]

[2] R. P. Agarwal. On boundary value problems for second order discrete systems. Applicable Analysis, 20, pp 1-17, (1985).        [ Links ]

[3] A. Lasota. A discrete boundary value problem. nd order discrete systems. Annales Polonici Math-ecatici, 20, pp 183-190, (1968).        [ Links ]

[4] W. Zhuang,Y. B. Chen, and S. S.Cheng. Monotone methods for a discrete boundary problem. te systems.Computer Math. Appl. 32, (1996) (pag.41-49). in F.B. Hidebrand "Finite Diferences Equations and Simulations", Prentice Hall (1968).        [ Links ]

 

Received : March 2003. Accepted : November 2004

 

*Grant S-20069, DID, Universidad Austral de Chile

Constande Nicolas B.
Instituto de Matemáticas
Universidad Austral de Chile
Casilla 567
Talca
Chile
e-mail : cnicolas@uach.cl

Manuel Bustos V.
Instituto de Matemáticas
Universidad Austral de Chile
Casilla 567
Talca
Chile
e-mail : mbustos@uach.cl

and

Luis Vergara B.
Instituto de Matemáticas
Universidad Austral de Chile
Casilla 567
Talca
Chile
e-mail : lvergara@uach.cl

 

Creative Commons License Todo el contenido de esta revista, excepto dónde está identificado, está bajo una Licencia Creative Commons